# SDR 2008UALA02207

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N339UA
- Make and model: Boeing 737322
- Aircraft serial: 24243
- Aircraft time: 56,711 hours, 31,837 cycles
- Engine: Ge CFM56*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY "WET SOCKS" ODOR DURING TAKEOFF AND CLIMB.
